RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 8, Issue 4  


Some comments on branching processes
O. V. Viskov
409
Zeros of the Riemann zeta-function
S. B. Stechkin
419
Approximation of functions by partial sums of Fourier series in polynomials orthogonal on an interval
V. M. Badkov
431
Constructive properties of functions with variable smoothness
V. Ya. Yanchak
443
Linear extensions of dynamic systems and the reducibility problem
S. B. Katok
451
Linear integro-differential equations with almost-periodic coefficients
A. I. Yartsev
463
Convergent sequences of linear operators in semiordered spaces
R. K. Vasil'ev
475
Analog of the secant method for Banach spaces
V. A. Ogneva, V. M. Chern'yshenko
487
Stability of systems of generators of the algebra $C$ on manifolds
A. A. Preobrazhenskii
493
Free $n$-groups
V. A. Artamonov
499
Topological abelian groups with a Dedekind lattice of closed subgroups
Yu. N. Mukhin
509
Intersection of plane boundaries of a polytope with acute angles
E. M. Andreev
521
Partially rational trigonometric sums
B. G. Kotsarev
529
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019